# SDR SWAA2022100549188

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CARGO RT SIDE FLOOR SUPPORT Z AT S-25R BETWEEN STA. 767 AND STA 787 RBL 22 WL 156 HAS SURFACE CORROSION AROUND FASTENER HOLES AS MARKED. 124-008 / [01] EVALUATED CORROSION AT AFT CARGO RT SIDE FLOOR SUPPORT Z (SHIELD) AT S-25R BETWEEN STA. 767 AND STA 787 RBL 22 WL 156 FOUND CORROSION TRU OUT OF LIMITS PER REF B737-700 SRM 51-10-02-0G-0.;[02] RECEIVED AND LOCATED AND DRILLED NEW SHIELD P/N:146A8127-12 AT AFT CARGO COMPT R/H BETWEEN STA 767 TO STA 787 WL 156 PER REF B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEPS 1 AND 2; OK TO TREAT AND PRIME BARE SURFACES;[04] TREATED AND PRIMED BARE SURFACES AREA AT AFT CARGO COMPT R/H SIDE BETWEEN STA 767 TO STA 787 (SHIELD P/N:146A8127-12) PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-804.;[05] FOR INSTALLATION OF AFT CARGO COMPT R/H BETWEEN STA 767 TO STA 787 SHIELD P/N:146A8127-12 REFER TO TASK CARD#TTG8Q004FGM4.;[06] VERIFIED 5
